American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.66) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Ezra Brown. The class number of $Q(\surd -p)$, for $P\equiv 1 ({\rm mod}\ 8)$ a prime . Proc. Amer. Math. Soc. 31 (1972) 381-383. MR 0289455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Yun-cheng Zee. The Jacobi sums of order twenty-two . Proc. Amer. Math. Soc. 28 (1971) 25-31. MR 0272748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Morris Newman. A table of the first factor for prime cyclotomic fields . Math. Comp. 24 (1970) 215-219. MR 0257029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. Zassenhaus and J. Liang. On a problem of Hasse . Math. Comp. 23 (1969) 515-519. MR 0246853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daniel Shanks. On Gauss's class number problems . Math. Comp. 23 (1969) 151-163. MR 0262204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. F. Trotter. On the norms of units in quadratic fields . Proc. Amer. Math. Soc. 22 (1969) 198-201. MR 0244196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Raymond G. Ayoub. A note on the class number of imaginary quadratic fields . Math. Comp. 21 (1967) 442-445. MR 0225749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William J. Leahey. A new proof of a theorem of Kummer . Proc. Amer. Math. Soc. 17 (1966) 497-498. MR 0188195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Harold Stark. On complex quadratic fields with class number equal to one . Trans. Amer. Math. Soc. 122 (1966) 112-119. MR 0195845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. Chowla. Note on the units of a real quadratic field . Proc. Amer. Math. Soc. 16 (1965) 551. MR 0186656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Harvey Cohn. A numerical study of the relative class numbers of real quadratic integral domains . Math. Comp. 16 (1962) 127-140. MR 0144885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David G. Cantor. On sets of algebraic integers whose remaining conjugates lie in the unit circle . Trans. Amer. Math. Soc. 105 (1962) 391-406. MR 0141650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Harvey Cohn. Proof that Weber's normal units are not perfect powers . Proc. Amer. Math. Soc. 12 (1961) 964-966. MR 0133317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1